# SDR AMTA200401081

- Difficulty date: August 26, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Intermittent
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE LOOP  2 DISPLAYS INTERMITTENTLY ON STATUS PAGE.  OPS CHECKED PER AMM 26-11-00-5, COULD NOT DUPLICATE SWAPPED LOOP 1 CARD WITH LOOP 2 CARD PART NR 332T301181 FOR BOTH NO S/N FOR BOTH, PER MX CONTROL.  (M)
